Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 84, NWS Jacksonville, FL

May 14, 20114 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 11:31 PM EDT for 4 counties in Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2011, 11:31 PM EDT (03:31 UTC)
Expired
May 15, 2011, 12:03 AM EDT
In force
32 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS52 KJAX 150331
SVRJAX
FLC001-007-019-107-150415-
/O.NEW.KJAX.SV.W.0084.110515T0331Z-110515T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA
  EXTREME SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  EXTREME EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 1215 AM EDT

* AT 1131 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LAKE GENEVA...OR 6 MILES NORTH OF MELROSE...AND MOVING
  EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLORAHOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2982 8173 2966 8180 2975 8207 2986 8203
TIME...MOT...LOC 0331Z 284DEG 17KT 2979 8198

$$

ZAPPE
3 follow-up statements
432 
WWUS52 KJAX 150344
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 PM EDT SAT MAY 14 2011

FLC001-007-150354-
/O.CAN.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
BRADFORD FL-ALACHUA FL-
1144 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ALACHUA AND
EXTREME SOUTHEASTERN BRADFORD COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2974 8203 2984 8195 2982 8173 2966 8180
TIME...MOT...LOC 0344Z 284DEG 17KT 2977 8191

$$

FLC019-107-150415-
/O.CON.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
CLAY FL-PUTNAM FL-
1144 PM EDT SAT MAY 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES...

AT 1144 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PUTNAM HALL...OR 8 MILES NORTHEAST OF MELROSE...MOVING EAST AT 20
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORAHOME AND CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2974 8203 2984 8195 2982 8173 2966 8180
TIME...MOT...LOC 0344Z 284DEG 17KT 2977 8191

$$
ZAPPE
906 
WWUS52 KJAX 150400
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 AM EDT SUN MAY 15 2011

FLC019-150410-
/O.CAN.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
CLAY FL-
1200 AM EDT SUN MAY 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2966 8180 2974 8199 2975 8193 2979 8191
      2980 8186 2981 8183 2977 8177
TIME...MOT...LOC 0400Z 284DEG 17KT 2974 8183

$$

FLC107-150415-
/O.CON.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
PUTNAM FL-
1200 AM EDT SUN MAY 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHERN PUTNAM COUNTY...

AT MIDNIGHT EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FLORAHOME...OR 9 MILES NORTH OF 
INTERLACHEN...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2966 8180 2974 8199 2975 8193 2979 8191
      2980 8186 2981 8183 2977 8177
TIME...MOT...LOC 0400Z 284DEG 17KT 2974 8183

$$
ZAPPE
712 
WWUS52 KJAX 150403
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1203 AM EDT SUN MAY 15 2011

FLC107-150413-
/O.CAN.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
PUTNAM FL-
1203 AM EDT SUN MAY 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2966 8180 2974 8199 2975 8193 2979 8191
      2980 8186 2981 8183 2977 8177
TIME...MOT...LOC 0403Z 284DEG 17KT 2975 8181

$$
ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 9:52 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 14, 9:52 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 PM EDT SAT MAY 14 2011

...COLD FRONT TO SLOWLY PUSH THROUGH THE FORECAST AREA OVERNIGHT...

.UPDATE...PRE-FRONTAL CONVECTION ENDED THIS AFTERNOON...BUT TSTM
ACTIVITY ALONG THE COLD FRONTAL BOUNDARY HAS PERSISTED LONGER THAN
EXPECTED THIS EVENING WITH STRONG TO ISOLD TSTMS UNTIL AROUND
SUNSET. SCATTERED SHOWERS AND TSTMS WILL LINGER ALONG THE FRONTAL
BOUNDARY AS IT SLOWLY PUSHES THROUGH THE REGION...MAINLY ACROSS
NORTHEAST FLORIDA INTO THE OVERNIGHT HOURS AND INTO THE OFFSHORE
WATERS DURING THE EARLY MORNING HOURS ON SUNDAY. MIN TEMPS WILL BE
COOLER IN THE 60S BY THE EARLY MORNING HOURS ON SUNDAY. SUNDAY WILL
FEATURE PARTLY TO MOSTLY SUNNY SKIES AND BREEZY WESTERLY WINDS AT
15-20 MPH WITH GUSTS TO 25 MPH AT TIMES. MAX TEMPS WILL GENERALLY BE
IN THE LOWER TO MID 80S WITH LESS HUMIDITY THAN SATURDAY.

&&

.AVIATION...SCATTERED STORMS WILL CONTINUE TO MOVE EAST...OUT AHEAD
OF COLD FRONT. VQQ WILL BE THE MOST IMPACTED WITH OCNL IFR VSBY FROM
TS TIL 03Z. THE REMAINING NE FL TERMINALS WILL HAVE OCNL MVFR VSBY
FROM TS TIL 03Z...AND SSI TIL 02Z.

&&

.MARINE...DATA BUOY OBS INDICATE SOUTH WINDS HAVE INCREASED TO 20
KNOTS OFFSHORE AS A RESULT OF DEVELOPING WAVE IN THE NE GULF. THE
18Z BLEND OF THE MODELS INDICATES THESE WINDS WILL CONTINUE THE REST
OF THE NIGHT (AND GRADUALLY VEER) AND HAVE ISSUED A SCA FOR THE
OFFSHORE LEGS. WINDS WILL DECREASE SUNDAY MORNING WITH PASSAGE OF
WEAKENING COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  81  55  78 /  30   0  10  30
SSI  66  82  62  78 /  40   0  10  30
JAX  63  83  59  81 /  30   0  10  20
SGJ  67  83  62  80 /  40   0  10  20
GNV  64  84  58  81 /  30   0  10  20
OCF  65  85  59  82 /  30   0  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM EDT SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

HESS/PETERSON/PRESNALL
Hazardous weather outlook, May 14, 10:15 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1015 PM EDT SAT MAY 14 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1015 PM EDT SAT MAY 14 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

A COLD FRONT AND UPPER TROUGH WILL PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS NORTHEAST FLORIDA DURING THE OVERNIGHT HOURS
BEFORE PUSHING OFFSHORE TOWARD MORNING. A FEW STORMS MAY STILL
BECOME STRONG DURING THE OVERNIGHT HOURS WITH GUSTY WINDS...SMALL
HAIL AND FREQUENT LIGHTNING.

A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK
TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE
NORTHEAST TONIGHT TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK
GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO
EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF ANY FURTHER WARNINGS ARE
ISSUED TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ/JCH

In the hours before

Special weather statement, May 14, 9:15 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
915 PM EDT SAT MAY 14 2011

FLZ024-025-032-150200-
CLAY-DUVAL-NASSAU-
915 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...WESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1000 PM EDT...

AT 916 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF BALDWIN...OR 21 MILES
NORTHEAST OF RAIFORD...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAXVILLE...BRYCEVILLE...
BALDWIN...NORMANDY...LAKESIDE...JACKSONVILLE HEIGHTS...DOCTORS INLET
AND BELLAIR THROUGH 1000 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3010 8174 3009 8205 3010 8206 3036 8205
      3037 8204 3041 8205 3044 8204 3044 8175
TIME...MOT...LOC 0116Z 289DEG 17KT 3032 8205

HESS
Special weather statement, May 14, 9:17 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 PM EDT SAT MAY 14 2011

FLZ022-023-030-031-150200-
BAKER-BRADFORD-COLUMBIA-UNION-
917 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...BAKER...CENTRAL COLUMBIA AND NORTHERN UNION COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1000 PM
EDT...

AT 918 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF OLUSTEE...OR 13 MILES EAST OF
LAKE CITY...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WATERTOWN...OLUSTEE...LULU...SANDERSON...
ELLERBEE...GLEN SAINT MARY AND MACCLENNY THROUGH 1000 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3032 8272 3042 8221 3038 8219 3036 8217
      3037 8212 3036 8205 3008 8206 3005 8258
TIME...MOT...LOC 0118Z 250DEG 22KT 3026 8239

HESS
Local storm report, May 14, 9:48 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             4 W STATENVILLE         30.70N 83.10W
05/14/2011  E0.25 INCH       ECHOLS             GA   PUBLIC

            GENERAL PUBLIC REPORTED PEA SIZED HAIL WEST OF
            STATENVILLE.

1140 AM     TSTM WND DMG     SANDERSON               30.25N 82.27W
05/14/2011                   BAKER              FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN IN SANDERSON. TIME
            ESTIMATED FROM RADAR.

1141 AM     TSTM WND DMG     2 N SAMPSON             29.95N 82.21W
05/14/2011                   BRADFORD           FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN ON SW 101ST AVENUE.
            TIME ESTIMATED FROM RADAR.

1145 AM     TSTM WND DMG     5 NW STARKE             30.00N 82.17W
05/14/2011                   BRADFORD           FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN ON NW COUNTY ROAD
            229. TIME ESTIMATED FROM RADAR.

1150 AM     TSTM WND DMG     2 ESE HAMPTON           29.85N 82.10W
05/14/2011                   BRADFORD           FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN ON SE COUNTY ROAD 18.
            TIME ESTIMATED FROM RADAR.

1150 AM     TSTM WND DMG     FARGO                   30.69N 82.56W
05/14/2011                   CLINCH             GA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED AN AWNING TIPPED OVER AT A GAS
            STATION AND A RAILROAD TRACK GATE WAS SNAPPED IN FARGO.

            PLENTY OF BRANCHES AND LARGE LIMBS DOWN IN FARGO AS WELL.

1150 AM     TSTM WND DMG     GLEN ST. MARY           30.27N 82.16W
05/14/2011                   BAKER              FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN IN GLEN ST MARY. TIME
            ESTIMATED FROM RADAR.

1150 AM     HAIL             SANDERSON               30.25N 82.27W
05/14/2011  U0.88 INCH       BAKER              FL   911 CALL CENTER

            911 CALL CENTER REPORTED HAIL OF UNKNOWN SIZE IN
            SANDERSON.

1200 PM     TSTM WND DMG     2 SE STARKE             29.93N 82.09W
05/14/2011                   BRADFORD           FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN ON SE COUNTY ROAD
            100A. TIME ESTIMATED FROM RADAR.

1205 PM     TSTM WND DMG     MACCLENNY               30.28N 82.13W
05/14/2011                   BAKER              FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN IN MACCLENNY. TIME
            ESTIMATED FROM RADAR.

1230 PM     TSTM WND GST     JACKSONVILLE INTL ARPT  30.48N 81.71W
05/14/2011  M57.00 MPH       DUVAL              FL   ASOS

            A WIND GUST OF 57 MPH WAS RECORDED AT JACKSONVILLE
            INTERNATIONAL AIRPORT.

1237 PM     TSTM WND DMG     3 E OCEANWAY            30.46N 81.58W
05/14/2011                   DUVAL              FL   EMERGENCY MNGR

            *** 1 INJ *** EMERGENCY MANAGER REPORTED A TREE DOWN ON A
            MOBILE HOME ON YELLOW BLUFF ROAD WHICH INJURED THE
            RESIDENT.

1241 PM     HAIL             2 E FOLKSTON            30.84N 81.98W
05/14/2011  M0.50 INCH       CHARLTON           GA   TRAINED SPOTTER

            MARBLE SIZE HAIL REPORTED BY TRAINED SPOTTER 2 MILES EAST
            OF FOLKSTON.

1241 PM     HAIL             5 S JACKSONVILLE INTL A 30.41N 81.71W
05/14/2011  M0.50 INCH       DUVAL              FL   CO-OP OBSERVER

            MARBLE SIZE HAIL REPORTED BY CO-OP OBSERVER IN HIGHLANDS.

1241 PM     TSTM WND GST     4 NNE ORANGE PARK       30.23N 81.68W
05/14/2011  M48.00 MPH       DUVAL              FL   ASOS

            A WIND GUST OF 48 MPH WAS RECORDED AT THE JACKSONVILLE
            NAVAL AIR STATION.

1253 PM     HAIL             5 W JACKSONVILLE BEACH  30.28N 81.47W
05/14/2011  M0.25 INCH       DUVAL              FL   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED BY TRAINED SPOTTER NEAR CRAIG
            AIRPORT.

1257 PM     TSTM WND DMG     YULEE                   30.63N 81.57W
05/14/2011                   NASSAU             FL   NWS EMPLOYEE

            SIX INCH DIAMETER TREE LIMB DOWN ON PAGES DAIRY ROAD.

0100 PM     TSTM WND GST     MAYPORT                 30.38N 81.41W
05/14/2011  M46.00 MPH       DUVAL              FL   ASOS

            A WIND GUST OF 46 MPH WAS RECORDED AT THE MAYPORT NAVAL
            AIR STATION.

0101 PM     TSTM WND GST     CUMBERLAND ISLAND       30.83N 81.45W
05/14/2011  E50.00 MPH       CAMDEN             GA   PARK/FOREST SRVC

            RENA KNOW ESTIMATED A WIND GUST AROUND 50 MPH ON THE
            SOUTH END OF CUMBERLAND ISLAND.

0107 PM     HAIL             7 ESE KINGSLEY          29.91N 81.89W
05/14/2011  E0.50 INCH       CLAY               FL   TRAINED SPOTTER

            SPOTTER REPORTED HALF INCH HAIL ON SHARRON RD.

0108 PM     HAIL             4 WNW KINGS BAY BASE    30.81N 81.58W
05/14/2011  M0.88 INCH       CAMDEN             GA   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED BY A TRAINED SPOTTER AT CROOKED
            RIVER STATE PARK.

0115 PM     TSTM WND DMG     4 WSW CITRA             29.38N 82.17W
05/14/2011                   MARION             FL   NWS EMPLOYEE

            A NWS EMPLOYEE SURVEYED DAMAGE BETWEEN CITRA AND REDDICK
            AND FOUND IT TO BE STRAIGHT LINE WINDS. THERE WAS A
            MOBILE HOME WITH A ROOF PEELED BACK AND MINOR DAMAGE TO
            SEVERAL OTHER MOBILE HOMES INCLUDING TREES DOWN.

0138 PM     HAIL             13 S MIDDLEBURG         29.86N 81.90W
05/14/2011  M1.00 INCH       CLAY               FL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER AT A BOY
            SCOUT CAMP 2 MILES EAST OF STATE ROAD 16 NAR CAMP
            BLANDING.

0158 PM     TSTM WND GST     6 NNW ST. AUGUSTINE     29.97N 81.33W
05/14/2011  M41.00 MPH       ST. JOHNS          FL   AWOS

            A WIND GUST OF 41 MPH WAS RECORDED AT THE ST AUGUSTINE
            AIRPORT.

0203 PM     TSTM WND GST     4 SE SAINT AUGUSTINE    29.86N 81.26W
05/14/2011  M45.00 MPH       ST. JOHNS          FL   C-MAN STATION

            39 KNOT/45 MPH WIND GUST MEASURED AT THE ST AUGUSTINE
            PIER C-MAN SITE

0218 PM     TSTM WND DMG     4 SSW ROCHELLE          29.54N 82.25W
05/14/2011                   ALACHUA            FL   911 CALL CENTER

            THE 911 CALL CENTER RECEIVED NUMEROUS REPORTS OF TREES
            AND POWERLINES DOWN.

0229 PM     TSTM WND DMG     5 NNW MELROSE           29.77N 82.08W
05/14/2011                   ALACHUA            FL   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN ON SE COUNTY ROAD
            21B. TIME ESTIMATED FROM RADAR.

0315 PM     TSTM WND DMG     PALM COAST              29.57N 81.21W
05/14/2011                   FLAGLER            FL   FIRE DEPT/RESCUE

            PALM COAST FIRE RESCUE WAS DISPATCHED FOR A TREE ON A
            HOUSE ON WILLOW LANE.

0315 PM     TSTM WND GST     42 ENE ST. AUGUSTINE BE 30.00N 80.60W
05/14/2011  M40.00 MPH       AMZ472             XX   BUOY

0320 PM     HAIL             SUMMERFIELD             29.01N 82.04W
05/14/2011  E0.50 INCH       MARION             FL   BROADCAST MEDIA

0438 PM     HAIL             4 W STATENVILLE         30.70N 83.10W
05/14/2011  E0.75 INCH       ECHOLS             GA   PUBLIC

0438 PM     HAIL             4 W STATENVILLE         30.70N 83.10W
05/14/2011  E0.25 INCH       ECHOLS             GA   PUBLIC

            THE PUBLIC REPORTED PEA TO DIME SIZED HAIL JUST WEST OF
            STATENVILLE.

0555 PM     TSTM WND DMG     STATENVILLE             30.70N 83.03W
05/14/2011                   ECHOLS             GA   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED TREES DOWN ALONG HIGHWAYS
            129 AND 135 SOUTH.

0555 PM     HAIL             STATENVILLE             30.70N 83.03W
05/14/2011  E1.00 INCH       ECHOLS             GA   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED QUARTER SIZED HAIL.

0620 PM     TSTM WND DMG     2 NNW SNIPESVILLE       31.78N 82.77W
05/14/2011                   JEFF DAVIS         GA   911 CALL CENTER

            THE 911 CENTER RECEIVED REPORTS OF TREES DOWN ALONG ADAMS
            AVENUE AND ALSO ALONG DOUGLAS HIGHWAY NEAR DENTON. THE
            TIME GIVEN WAS BASED ON RADAR.

0635 PM     TSTM WND DMG     4 ENE BELMONT           30.50N 82.67W
05/14/2011                   COLUMBIA           FL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG U.S. HIGHWAY 441 IN NORTHERN
            SECTION OF COLUMBIA COUNTY.

0645 PM     HAIL             11 SW FARGO             30.57N 82.68W
05/14/2011  E1.00 INCH       COLUMBIA           FL   NWS EMPLOYEE

            A NWS EMPLOYEE...WHO IS AN IMET AT THE HONEY PRAIRIE
            WILDFIRE...RECEIVED A REPORT OF QUARTER SIZED HAIL ALONG
            U.S. 441 SOUTH OF FARGO. THE TIME AND EXACT LOCATION WAS
            BASED ON RADAR.

&&

SEP
Special weather statement, May 14, 9:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
959 PM EDT SAT MAY 14 2011

FLZ023-025-032-150230-
BAKER-CLAY-DUVAL-
959 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...SOUTHEASTERN BAKER AND WESTERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1030 PM EDT...

AT 1000 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED OVER MAXVILLE...OR 16 MILES WEST OF
LAKESIDE...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND MAXVILLE...BALDWIN...NORMANDY...
MIDDLEBURG...JACKSONVILLE HEIGHTS AND ASBURY LAKE THROUGH 1030 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2995 8186 3009 8205 3014 8205 3015 8213
      3015 8214 3032 8206 3032 8205 3027 8205
      3032 8199 3031 8170
TIME...MOT...LOC 0200Z 293DEG 12KT 3020 8200

HESS
Special weather statement, May 14, 10:38 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EDT SAT MAY 14 2011

FLZ030>032-035-036-150345-
ALACHUA-BRADFORD-CLAY-GILCHRIST-UNION-
1038 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
BRADFORD...ALACHUA...SOUTHEASTERN GILCHRIST AND SOUTHEASTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1145 PM EDT...

AT 1039 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LAKE BUTLER
TO 4 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WORTHINGTON SPRINGS...
TRENTON...LAKE BUTLER...HIGH SPRINGS...DUKES...JOHNSTOWN...
NEWBERRY...ALACHUA...RAIFORD AND LA CROSSE THROUGH 1145 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3006 8236 3011 8169 2952 8233 2952 8256
      2953 8256 2953 8265 2956 8267 2956 8275
      2958 8278 2958 8285
TIME...MOT...LOC 0239Z 265DEG 14KT 3000 8232 2958 8276

HESS
Special weather statement, May 14, 11:19 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 PM EDT SAT MAY 14 2011

FLZ031>033-036-037-040-150415-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-ST. JOHNS-
1119 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD...ALACHUA...PUTNAM...WESTERN ST. JOHNS
AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 1215 AM EDT...

AT 1119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF PENNEY FARMS TO 6 MILES NORTHEAST OF ARCHER...MOVING
SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WALDO...PENNEY FARMS...KINGSLEY...HAMPTON...ARCHER...
GAINESVILLE AIRPORT...GAINESVILLE...GREEN COVE SPRINGS...ORANGE
HEIGHTS AND NEWNANS LAKE THROUGH 1215 AM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH ARE
POSSIBLE ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2940 8242 2948 8241 2948 8249 2962 8262
      3003 8195 3007 8145 2964 8145 2962 8148
      2962 8152 2960 8152 2921 8224
TIME...MOT...LOC 0319Z 321DEG 18KT 2993 8185 2959 8247

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:03 PM EDTSpecial Weather StatementJAXColumbia42 min
May 14, 8:20 PM EDTSpecial Weather StatementJAXSuwannee40 min
May 14, 8:32 PM EDTSpecial Weather StatementJAXBaker, Columbia43 min
May 14, 8:44 PM EDTSmall Craft Advisory for WindsJAX13 hr
May 14, 8:56 PM EDTSpecial Weather StatementJAXSuwannee34 min
May 14, 9:15 PM EDTSpecial Weather StatementJAXDuval45 min
May 14, 9:17 PM EDTSpecial Weather StatementJAXBaker, Columbia43 min
May 14, 9:59 PM EDTSpecial Weather StatementJAXClay31 min
May 14, 10:38 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay67 min
May 14, 11:16 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay89 min
May 14, 11:19 PM EDTSpecial Weather StatementJAXAlachua, Clay, Putnam56 min
May 15, 12:12 AM EDTSpecial Weather StatementJAXSaint Johns63 min
May 15, 12:34 AM EDTSpecial Weather StatementJAXMarion41 min
May 15, 1:07 AM EDTSpecial Weather StatementJAXMarion38 min
May 15, 1:36 AM EDTSpecial Weather StatementJAXMarion39 min
May 15, 1:45 AM EDTSpecial Weather StatementJAXCitrus60 min
May 15, 4:29 AM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union22 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.